# SDR CHQA201000147

- Difficulty date: July 27, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N275SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Aircraft time: 24,298 hours, 19,789 cycles
- Engine: Allsn AE3007A
- Engine time: 22,471 hours, 19,136 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14521165405
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW REPORTED A BLEED 1 LEAK INDICATION AND RETURNED TO FIELD WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE DUCT GOING TO THE PACK VALVE CRACKED.  THE DUCT WAS REPLACED AND NO FURTHER LEAKS WERE FOUND.
